# SDR TRAX200701960

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 12,693 hours, 8,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticks
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4859 - PAX DOOR HANDLE STICKS.  DIFFICULT TO OPEN FROM BOTH INSIDE AND OUTSIDE THE AIRCRAFT.  WHEN CLOSING PAX DOOR OUTER HANDLE COMES ON FOR 20 SECONDS.
